# SDR DALA2018052303525

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STA 1680 RBL11-52 FLOORBEAM UPPER FLANGE HAS CORROSION AROUND FASTENER HOLES, MARKED. COMPLIED WITH PRI ER/A 564981-14 REV 0 DETAIL C AND ER/A 564981-14 REV ORIGINAL.
